All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 2, 2019, Pages 739-746                                                                DOI:10.11948/2156-907X.20180157
Statistically localized sequences in metric spaces
Anar Adiloglu Nabiev,Ekrem Savas,Mehmet Gürdal
Keywords:statistical convergence, a metric space, statistical localor of the sequence.
      In this paper we have introduced the statistically localized sequences in metric spaces and investigate basic properties of the statistically localized sequences. Also we have obtained some necessary and sufficient conditions for a localized sequence to be a statistically Cauchy sequence. It is also defined uniformly statistically localized sequences on metric spaces and its relation with statistically Cauchy sequences has been investigated.
PDF      Download reader